# SDR C2XA98IA283

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53971402264
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND BELLY FAIRING SUPPORT FRAME NR 27 CRACKED ON RIGHT SIDE WEB SUPPORT DOUBLER.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT DOUBLER IAW ATR-42 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
